Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had unprotected sex in pull out method. Should I take I-Pill? Any future side effects?

Hi I m 23 years old. Yesterday I had sex with my boy friend without any protection, though he pull out before falling sperm but we are confuse. So please tell me do i need to take pill or not? And if i take then can it make any problem for future pregnancy because before i had already take i-pill 2times.. So please reply me as soon as possible.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

I recommend you use ulipristal acetate, it is a emergency pill that works up to 72 hours intercourse. As far as I know there is no dangerous side effect of taking an emergency pill, the common side effects are nausea, vomiting and change in your cycle, so that the next period is either earlier or later than usual.

I hope this answered your question.
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor